U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

What is the definition or description of: benzodiazepine toxicity?

2 doctor answers11 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Benzo toxicity: Refer to the harmful effects of excess exposure or possibly an allergic reaction to a benzodiazepine, a group of psychotropic drugs used as anti-anxiety agents, muscle relaxants, sedatives, and hypnotics. Symptoms may include dizziness, confusion, drowsiness, blurred vision, unresponsiveness, anxiety and/or agitation.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
BZ Toxicity: Intoxication with sedative-hypnotic drugs of the bz group leading to dizziness, confusion, drowsiness, anxiety, agitation, blurred vision, unresponsiveness, nystagmus, ataxia, slurred speech, hypotension, respiratory depression, then coma.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 28-year-old male asked:
2 doctor answers3 doctors weighed in
A 28-year-old male asked:
2 doctor answers4 doctors weighed in
A 38-year-old male asked:
2 doctor answers2 doctors weighed in
A 41-year-old member asked:
1 doctor answer4 doctors weighed in
A 34-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.